# SDR DXTA200500773

- Difficulty date: June 13, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N958QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 4,066 hours, 2,507 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 67183201
- Part serial: 280
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,066 hours, 2,507 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAS ILLUMINATED AT ALTITUDE TRIED ONE RESET PER CHECK LIST BUT FAILED AGAIN CONDUCTED NO FLAP LANDING AND MESSAGE STILL ILLUMINATED ON GROUND.  TROUBLESHOT DISCREPANCY TO FLAP CONTROLLER DUE TO MULTIPLE BIT FAULTS 1, 2, 7 & 8 TRIPPED.  REMOVED AND REPLACED FLAP CONTROLLER AND PERFORMED ELECTRICAL RIG AND CONTROLLER FUNCTIONAL TEST.  OP CHECKED GOOD IAW 750-27-50-00 MM.
